# SDR CAL960141

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69455964
- Condition: Cracked
- Location: Bs 825.96
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 1.5 INCH CRACK IN RIGHT OVERWING EXIT GUSSET AT BS 825.95, RBL 50, WL 215 TO 220.  A NEW GUSSET WAS DRILLED AND INSTALLED IAW EA SA001-5310-01870.  (M)
